Post Tubal Ligation Syndrome?
by Brooke Culver
(Vancouver wa )
I had a tubal ligation following the birth of my daughter in 2016. This was actually a fimbriectomy, removal of the fimbrea. Because no doctors will acknowledge my side effect and suffering as being related to the surgery, after much research of my own, I have concluded that I am experiencing hormone shock/deficiency as a result of ovarian damage or post tubal ligation syndrome.
I had symptoms immediately after surgery, although mostly physical. Pain and a strange watery (gushing) discharge were amongst my biggest complaints. My assumption was that this was hydrosalpinx.
However,the nightmare really began when I stopped breastfeeding my daughter at 19 months pp.
Almost immediately, I changed. As though a switch in my brain flipped, I became extremely depressed and disoriented. Confused. Extreme panic with physical manifestations of rapid heart rate, palpitations, hot and cold flashes, and so much more. I could barely think straight. I spent a week in the mental hospital and was told I had unexplained severe depression.
During my stay I demanded to see an OBGYN. I knew that this was hormonal, j just knew it. The obgyn I saw mentioned that I might have post tubal ligation syndrome but said there was nothing that could be done to remedy it. Once released from the hospital I continued the medications I was given for depression, I was told I would feel better within weeks but that never happened. Finally I found a naturopathic doctor who gave me progesterone. I felt better immediately after taking the first dose.
I had been taking 20mg per night via cream application. Just recently I began using the cream morning and night. I have read through this site and see reccomendations of much higher dosages. I am just scared.
Today I woke up with a horrible headache, a few days after increasing my dose. Could it be related? Could I be using too much?
I suffer from debilitating migraines just before the onset of my monthly period. I always figured that this was due to the drop of estrogen that is experienced just prior to menses. I was going to try to experiment this month, using a progesterone AND estrogen cream a few days before my expected period. I want to see if it prevents the migraine.
What do you think and can you offer any advice or input relative to my story? Thank you so much.